# SDR UIEA2018113002740

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,532 hours, 14,506 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 2603AF
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG L ENG TAI VALVE ( REMOVED AND REPLACED L ENG TAI VALVE I.A.W AMM 30-21-03 SYS OPS AND LK CHECK NORMAL  )
